Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 92, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Apr 7, 2021, 5:28 AM CDT for 4 counties in Tennessee. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2021, 5:28 AM CDT (10:28 UTC)
- Expired
- Apr 12, 2021, 8:46 PM CDT
- In force
- 6 days
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Decatur County, TN, Hardin County, TN, Perry County, TN, Wayne County, TN
The radar
The Nashville radar (KOHX), 159 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tennessee River at Clifton (CLNT1).
- Action stage
- 364 ft
- Minor stage
- 370 ft
- Moderate stage
- 376 ft
- Major stage
- 385 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
678 WGUS84 KOHX 071028 RRA FLSOHX Flood Advisory National Weather Service Nashville TN 528 AM CDT Wed Apr 7 2021 ...The National Weather Service in Nashville has issued a Flood Advisory for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC039-071-135-181-091030- /O.NEW.KOHX.FL.Y.0092.210407T1028Z-000000T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 528 AM CDT Wed Apr 7 2021 The National Weather Service in Nashville has issued a * Flood Advisory for the Tennessee River At Clifton. * From early this morning until further notice. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to fall below flood stage late this afternoon and continue falling to 363.3 feet early Monday morning. * Impact...At 364.0 feet, In Wayne County, in the Beech Creek area water begins to inundate low lying areas on the north end of Beechview Drive and the Beech Lake Campground on Beech Lake Road. In Hardin County, water begins to inundate the low lying areas of Cobb Farm in Nance Bend. * Impact...At 370.0 feet, In Decatur County, the boat launch and parking lot areas of Riverstone Marina are flooded. In Wayne County, water begins to flood portions of Beechview Drive and the Beech Lake Campground on Beech Lake Road. In Perry County, access roads in the Peters Landing area including Peters Landing Road begin to flood. In Hardin County, in the Cobb Farm area of Nance Bend and low lying portions of Senator Cobb Road and Colonel James Hardin Drive begin to flood and access may be limited. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ 07
5 follow-up statements
755 WGUS84 KOHX 081021 FLSOHX Flood Advisory National Weather Service Nashville TN 521 AM CDT Thu Apr 8 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC039-071-135-181-101030- /O.CON.KOHX.FL.Y.0092.000000T0000Z-000000T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 521 AM CDT Thu Apr 8 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River At Clifton. * Until further notice. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to fall to 363.2 feet early Tuesday morning. * Impact...At 369.0 feet, In Decatur County, water inundates Scenic Lane in the Russ Farm area, cutting off all access to riverfront homes in the area. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ 07
387 WGUS84 KOHX 100941 FLSOHX Flood Advisory National Weather Service Nashville TN 441 AM CDT Sat Apr 10 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC039-071-135-181-110345- /O.EXT.KOHX.FL.Y.0092.000000T0000Z-210413T1700Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 441 AM CDT Sat Apr 10 2021 ...The Flood Advisory is now in effect until early Tuesday afternoon... The Flood Advisory continues for the Tennessee River At Clifton. * Until Tuesday afternoon. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to fall to 361.6 feet early Thursday morning. * Impact...At 367.0 feet, In Wayne County, water inundates the boat launch areas and portions of access roads in the Beech Lake Campground on Beech Lake Road. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ JB Wright
804 WGUS84 KOHX 110133 FLSOHX Flood Advisory National Weather Service Nashville TN 833 PM CDT Sat Apr 10 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC039-071-135-181-120200- /O.EXT.KOHX.FL.Y.0092.000000T0000Z-210413T1500Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 833 PM CDT Sat Apr 10 2021 ...The Flood Advisory is now in effect until late Tuesday morning... The Flood Advisory continues for the Tennessee River At Clifton. * Until Tuesday morning. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to fall to 360.8 feet Thursday evening. * Impact...At 367.0 feet, In Wayne County, water inundates the boat launch areas and portions of access roads in the Beech Lake Campground on Beech Lake Road. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ CMA
781 WGUS84 KOHX 120141 FLSOHX Flood Advisory National Weather Service Nashville TN 841 PM CDT Sun Apr 11 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC039-071-135-181-130200- /O.EXT.KOHX.FL.Y.0092.000000T0000Z-210413T0900Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 841 PM CDT Sun Apr 11 2021 ...The Flood Advisory is now in effect until early Tuesday morning... The Flood Advisory continues for the Tennessee River At Clifton. * Until late Monday night. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to fall to 358.9 feet Friday evening. * Impact...At 364.0 feet, In Wayne County, in the Beech Creek area water begins to inundate low lying areas on the north end of Beechview Drive and the Beech Lake Campground on Beech Lake Road. In Hardin County, water begins to inundate the low lying areas of Cobb Farm in Nance Bend. * Impact...At 364.5 feet, In Decatur County, water begins to inundate portions of Scenic Lane in the Russ Farm area and access may be limited to some houses along the river. * Impact...At 365.0 feet, In Decatur County, low lying areas of the Riverstone Marina become inundated. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ CMA
577 WGUS84 KOHX 130146 FLSOHX Flood Advisory National Weather Service Nashville TN 846 PM CDT Mon Apr 12 2021 ...The Flood Advisory is cancelled for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. TNC039-071-135-181-130300- /O.CAN.KOHX.FL.Y.0092.000000T0000Z-210413T0146Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 846 PM CDT Mon Apr 12 2021 ...The Flood Advisory for the Tennessee River At Clifton has been cancelled... The Flood Advisory is cancelled for the Tennessee River At Clifton. * There is no current observed data. * Flood stage is 370.0 feet. * Forecast...The river is expected to fall to 358.5 feet Saturday evening. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ CMA
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Apr 7, 3:10 AM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Apr 7, 3:10 AM CDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Nashville TN 310 AM CDT Wed Apr 7 2021 .DISCUSSION... The string of dry days will come to an end for a few this afternoon, and all of the mid-state tonight. Closed upper low moving into the central plains this morning, will push slowly east today/tonight, then up into OH valley on Thu. Associated SFC/LL lows will remain very close to this upper system and while the main front will lag way back, a pre-frontal boundary will push through later tonight. Moister advection ahead today will be pretty good and along with SFC boundary tonight, LL/ML jet also cuts across which will further enhance UVV. Jet structure will boost our shear, especially across the west, but instability remains limited. Still, we could see a few strong storms tonight, especially west of I65. Total rainfall amounts likely to be down a bit, ranging from around a quarter inch northeast to around an inch southwest. Any flooding that occurs is likely to be localized and largely minor. Widespread pcpn tonight will take into afternoon Thu to exit the plateau. Before the widespread rain tonight, a few places with likely see showers/storms this afternoon, but mainly across the plateau where a weak convergence boundary looks to set up. Once this pcpn moves east, it will not be the end with the main cold front hanging way back. We will be in lull area Thu night and Fri, when pcpn will be minimal. But during that period, a secondary closed upper low will spin down into northern plains and SFC wave will form along the cold front. This SFC wave will move just to our west early Sat morning, with the cold front later in the day. This will bring another round of widespread showers/storms to the area starting late Fri night, lasting at least into Sat evening, until the trailing upper trough passes. Finally behind this system, the weekend will end on a dry note, and pcpn will be minimal to start next week. Additionally, no cold air in sight as our warm trend continues. && .AVIATION... 06Z TAF DISCUSSION. VFR conditions will continue overnight under high pressure. Winds will be light from the south. On Wednesday, staying VFR and south winds will increase with gusts around 20KT as a cold front approaches. After 08/03Z a band of showers and storms ahead of the front will move into Middle Tennessee. && .PRELIMINARY POINT TEMPS/POPS... Nashville 81 61 75 55 80 / 20 90 40 10 20 Clarksville 79 58 71 52 79 / 20 90 10 10 10 Crossville 75 56 70 51 74 / 20 60 70 10 20 Columbia 79 59 73 53 79 / 10 90 30 10 20 Lawrenceburg 78 59 73 53 78 / 10 90 40 10 20 Waverly 80 57 72 53 80 / 10 90 10 10 20 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......07 AVIATION........13
Hazardous weather outlook, Apr 7, 3:37 AM CDT, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 337 AM CDT Wed Apr 7 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-081030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 337 AM CDT Wed Apr 7 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few strong thunderstorms are possible tonight, generally west of I-65. Main concern is strong gusty winds. Heavy rain is possible tonight into early Thursday, especially across the southwest. Minor flooding may occur. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A few strong thunderstorms may remain early Thursday east of I-65. Main concern continues to be strong gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not likely. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 07
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.